2017, 37(3): 1283-1294. doi: 10.3934/dcds.2017053

A remark on the partial regularity of a suitable weak solution to the Navier-Stokes Cauchy problem

Dipartimento di Matematica e Fisica, Seconda Università degli Studi di Napoli, via Vivaldi, 43 -Caserta, I 81100, Italy

* Corresponding author: P. Maremonti

Received  March 2016 Revised  October 2016 Published  December 2016

Fund Project: This research was partly supported by GNFM-INdAM, and by MIUR via the PRIN 2012 "Nonlinear Hyperbolic Partial Differential Equations, Dispersive and Transport Equations: Theoretical and Applicative Aspects"

Starting from the partial regularity results for suitable weak solutions to the Navier-Stokes Cauchy problem by Caffarelli, Kohn and Nirenberg [1], as a corollary, under suitable assumptions of local character on the initial data, we investigate the behavior in time of the $L_{loc}^\infty$-norm of the solution in a neighborhood of $t=0$. The behavior is the same as for the resolvent operator associated to the Stokes operator.

Citation: Francesca Crispo, Paolo Maremonti. A remark on the partial regularity of a suitable weak solution to the Navier-Stokes Cauchy problem. Discrete & Continuous Dynamical Systems - A, 2017, 37 (3) : 1283-1294. doi: 10.3934/dcds.2017053
References:
[1]

L. Caffarelli, R. Kohn, L. Nirenberg, Partial regularity of suitable weak solutions of the Navier-Stokes equations, Comm. Pure Appl. Math., 35 (1982), 771-831. doi: 10.1002/cpa.3160350604.

[2]

F. Crispo, P. Maremonti, On the spatial asymptotic decay of a suitable weak solution to the Navier-Stokes Cauchy problem, Nonlinearity, 29 (2016), 1355-1383. doi: 10.1088/0951-7715/29/4/1355.

[3]

R.Farwig,Partial regularity and weighted energy estimates of global weak solutions of the Navier-Stokes system, Progress in partial differential equations: The Metz surveys, 4 (1996), 205–215, Pitman Res. Notes Math. Ser.,345,Longman, Harlow.

[4]

O. A. Ladyzhenskaya, G. A. Seregin, On partial regularity of suitable weaks olutions to the three-dimensional Navier-Stokes equations, J. Math. Fluid Mech., 1 (1999), 356-387. doi: 10.1007/s000210050015.

[5]

J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math., 63 (1934), 193-248. doi: 10.1007/BF02547354.

[6]

F. Lin, A new proof of the Caffarelli-Kohn-Nirenberg theorem, Comm.Pure Appl. Math., 51 (1998), 241-257. doi: 10.1002/(SICI)1097-0312(199803)51:3<241::AID-CPA2>3.0.CO;2-A.

[7]

P. Maremonti, Partial regularity of a generalized solution to the Navier-Stokes equations in exterior domain, Comm. Math. Phys., 110 (1987), 75-87. doi: 10.1007/BF01209017.

[8]

P. Maremonti, On the asymptotic behavior of the $L^2$-norm of suitable weak solutions to the Navier-Stokes equations in three-dimensional exterior domains, Comm. Math. Phys., 118 (1988), 385-400. doi: 10.1007/BF01466723.

[9]

P. Maremonti, Weak solutions to the Navier-Stokes equations with data in $\mathbb L(3, \infty )$, to appear in the Proceedings "Mathematical Nonlinear Phenomena: Analysis and Computation" (2015) Springer.

[10]

P. Maremonti, V. A. Solonnikov, An estimate for the solutions of Stokes equations in exterior domains, Zap. Nauch. Sem. LOMI, 180 (1990), 105-120, trasl. doi: 10.1007/BF01249337.

[11]

P. Maremonti, V. A. Solonnikov, On nonstationary Stokes problem in exterior domains, Ann. Sc. Norm. Sup. Pisa, 24 (1997), 395-449.

[12]

J. A. Mauro, Some analytic questions in mathematical physic problems, Pliska Stud. Math. Bulgar., 23 (2014), 95-118.

[13]

V. Scheffer, Hausdorff measure and the Navier-Stokes equations, Comm. Math. Phys., 55 (1977), 97-112. doi: 10.1007/BF01626512.

[14]

G. A. Seregin, Local regularity for suitable weak solutions of the Navier-Stokes equations, Russian Math. Surveys, 62 (2007), 595-614. doi: 10.1070/RM2007v062n03ABEH004415.

[15]

E. A. Stein, Note on singular integrals, Proc. Amer. Math. Soc., 8 (1957), 250-254. doi: 10.1090/S0002-9939-1957-0088606-8.

[16]

A. Vasseur, A new proof of partial regularity of solutions to Navier-Stokes equations, Nonlin. Diff. Eq. Appl., 14 (2007), 753-785. doi: 10.1007/s00030-007-6001-4.

show all references

References:
[1]

L. Caffarelli, R. Kohn, L. Nirenberg, Partial regularity of suitable weak solutions of the Navier-Stokes equations, Comm. Pure Appl. Math., 35 (1982), 771-831. doi: 10.1002/cpa.3160350604.

[2]

F. Crispo, P. Maremonti, On the spatial asymptotic decay of a suitable weak solution to the Navier-Stokes Cauchy problem, Nonlinearity, 29 (2016), 1355-1383. doi: 10.1088/0951-7715/29/4/1355.

[3]

R.Farwig,Partial regularity and weighted energy estimates of global weak solutions of the Navier-Stokes system, Progress in partial differential equations: The Metz surveys, 4 (1996), 205–215, Pitman Res. Notes Math. Ser.,345,Longman, Harlow.

[4]

O. A. Ladyzhenskaya, G. A. Seregin, On partial regularity of suitable weaks olutions to the three-dimensional Navier-Stokes equations, J. Math. Fluid Mech., 1 (1999), 356-387. doi: 10.1007/s000210050015.

[5]

J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math., 63 (1934), 193-248. doi: 10.1007/BF02547354.

[6]

F. Lin, A new proof of the Caffarelli-Kohn-Nirenberg theorem, Comm.Pure Appl. Math., 51 (1998), 241-257. doi: 10.1002/(SICI)1097-0312(199803)51:3<241::AID-CPA2>3.0.CO;2-A.

[7]

P. Maremonti, Partial regularity of a generalized solution to the Navier-Stokes equations in exterior domain, Comm. Math. Phys., 110 (1987), 75-87. doi: 10.1007/BF01209017.

[8]

P. Maremonti, On the asymptotic behavior of the $L^2$-norm of suitable weak solutions to the Navier-Stokes equations in three-dimensional exterior domains, Comm. Math. Phys., 118 (1988), 385-400. doi: 10.1007/BF01466723.

[9]

P. Maremonti, Weak solutions to the Navier-Stokes equations with data in $\mathbb L(3, \infty )$, to appear in the Proceedings "Mathematical Nonlinear Phenomena: Analysis and Computation" (2015) Springer.

[10]

P. Maremonti, V. A. Solonnikov, An estimate for the solutions of Stokes equations in exterior domains, Zap. Nauch. Sem. LOMI, 180 (1990), 105-120, trasl. doi: 10.1007/BF01249337.

[11]

P. Maremonti, V. A. Solonnikov, On nonstationary Stokes problem in exterior domains, Ann. Sc. Norm. Sup. Pisa, 24 (1997), 395-449.

[12]

J. A. Mauro, Some analytic questions in mathematical physic problems, Pliska Stud. Math. Bulgar., 23 (2014), 95-118.

[13]

V. Scheffer, Hausdorff measure and the Navier-Stokes equations, Comm. Math. Phys., 55 (1977), 97-112. doi: 10.1007/BF01626512.

[14]

G. A. Seregin, Local regularity for suitable weak solutions of the Navier-Stokes equations, Russian Math. Surveys, 62 (2007), 595-614. doi: 10.1070/RM2007v062n03ABEH004415.

[15]

E. A. Stein, Note on singular integrals, Proc. Amer. Math. Soc., 8 (1957), 250-254. doi: 10.1090/S0002-9939-1957-0088606-8.

[16]

A. Vasseur, A new proof of partial regularity of solutions to Navier-Stokes equations, Nonlin. Diff. Eq. Appl., 14 (2007), 753-785. doi: 10.1007/s00030-007-6001-4.

[1]

Yukang Chen, Changhua Wei. Partial regularity of solutions to the fractional Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2016, 36 (10) : 5309-5322. doi: 10.3934/dcds.2016033

[2]

Igor Kukavica. On partial regularity for the Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2008, 21 (3) : 717-728. doi: 10.3934/dcds.2008.21.717

[3]

Vittorino Pata. On the regularity of solutions to the Navier-Stokes equations. Communications on Pure & Applied Analysis, 2012, 11 (2) : 747-761. doi: 10.3934/cpaa.2012.11.747

[4]

Peter E. Kloeden, José Valero. The Kneser property of the weak solutions of the three dimensional Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2010, 28 (1) : 161-179. doi: 10.3934/dcds.2010.28.161

[5]

Jiří Neustupa. A note on local interior regularity of a suitable weak solution to the Navier--Stokes problem. Discrete & Continuous Dynamical Systems - S, 2013, 6 (5) : 1391-1400. doi: 10.3934/dcdss.2013.6.1391

[6]

Reinhard Farwig, Paul Felix Riechwald. Regularity criteria for weak solutions of the Navier-Stokes system in general unbounded domains. Discrete & Continuous Dynamical Systems - S, 2016, 9 (1) : 157-172. doi: 10.3934/dcdss.2016.9.157

[7]

Igor Kukavica. On regularity for the Navier-Stokes equations in Morrey spaces. Discrete & Continuous Dynamical Systems - A, 2010, 26 (4) : 1319-1328. doi: 10.3934/dcds.2010.26.1319

[8]

Daniel Coutand, J. Peirce, Steve Shkoller. Global well-posedness of weak solutions for the Lagrangian averaged Navier-Stokes equations on bounded domains. Communications on Pure & Applied Analysis, 2002, 1 (1) : 35-50. doi: 10.3934/cpaa.2002.1.35

[9]

Peter Constantin, Gregory Seregin. Global regularity of solutions of coupled Navier-Stokes equations and nonlinear Fokker Planck equations. Discrete & Continuous Dynamical Systems - A, 2010, 26 (4) : 1185-1196. doi: 10.3934/dcds.2010.26.1185

[10]

Zoran Grujić. Regularity of forward-in-time self-similar solutions to the 3D Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2006, 14 (4) : 837-843. doi: 10.3934/dcds.2006.14.837

[11]

Chérif Amrouche, María Ángeles Rodríguez-Bellido. On the very weak solution for the Oseen and Navier-Stokes equations. Discrete & Continuous Dynamical Systems - S, 2010, 3 (2) : 159-183. doi: 10.3934/dcdss.2010.3.159

[12]

Keyan Wang. On global regularity of incompressible Navier-Stokes equations in $\mathbf R^3$. Communications on Pure & Applied Analysis, 2009, 8 (3) : 1067-1072. doi: 10.3934/cpaa.2009.8.1067

[13]

Xuanji Jia, Zaihong Jiang. An anisotropic regularity criterion for the 3D Navier-Stokes equations. Communications on Pure & Applied Analysis, 2013, 12 (3) : 1299-1306. doi: 10.3934/cpaa.2013.12.1299

[14]

Hui Chen, Daoyuan Fang, Ting Zhang. Regularity of 3D axisymmetric Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2017, 37 (4) : 1923-1939. doi: 10.3934/dcds.2017081

[15]

Jishan Fan, Yasuhide Fukumoto, Yong Zhou. Logarithmically improved regularity criteria for the generalized Navier-Stokes and related equations. Kinetic & Related Models, 2013, 6 (3) : 545-556. doi: 10.3934/krm.2013.6.545

[16]

Chongsheng Cao. Sufficient conditions for the regularity to the 3D Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2010, 26 (4) : 1141-1151. doi: 10.3934/dcds.2010.26.1141

[17]

Fei Jiang, Song Jiang, Junpin Yin. Global weak solutions to the two-dimensional Navier-Stokes equations of compressible heat-conducting flows with symmetric data and forces. Discrete & Continuous Dynamical Systems - A, 2014, 34 (2) : 567-587. doi: 10.3934/dcds.2014.34.567

[18]

Pavel I. Plotnikov, Jan Sokolowski. Compressible Navier-Stokes equations. Conference Publications, 2009, 2009 (Special) : 602-611. doi: 10.3934/proc.2009.2009.602

[19]

Jan W. Cholewa, Tomasz Dlotko. Fractional Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-22. doi: 10.3934/dcdsb.2017149

[20]

Joanna Rencławowicz, Wojciech M. Zajączkowski. Global regular solutions to the Navier-Stokes equations with large flux. Conference Publications, 2011, 2011 (Special) : 1234-1243. doi: 10.3934/proc.2011.2011.1234

2016 Impact Factor: 1.099

Metrics

  • PDF downloads (1)
  • HTML views (6)
  • Cited by (1)

Other articles
by authors

[Back to Top]